Latest issue

Aug 2021, Volume 16 Issue 4
    
  • Select all
  • RESEARCH ARTICLE
    Mohamed R. ALI, R. SADAT, Wen-Xiu MA

    We investigate and concentrate on new infinitesimal generators of Lie symmetries for an extended (2+ 1)-dimensional Calogero-Bogoyavlenskii-Schif (eCBS) equation using the commutator table which results in a system of nonlinear ordinary differential equations (ODEs) which can be manually solved. Through two stages of Lie symmetry reductions, the eCBS equation is reduced to non-solvable nonlinear ODEs using different combinations of optimal Lie vectors. Using the integration method and the Riccati and Bernoulli equation methods, we investigate new analytical solutions to those ODEs. Back substituting to the original variables generates new solutions to the eCBS equation. These results are simulated through three- and two-dimensional plots.

  • RESEARCH ARTICLE
    Yonggang HU, Panyue ZHOU

    This paper is devoted to constructing some recollements of additive categories associated to concentric twin cotorsion pairs on an extriangulated category. As an application, this result generalizes the work by W. J. Chen, Z. K. Liu, and X. Y. Yang in a triangulated case [J. Algebra Appl., 2018, 17(5): 1–15]. Moreover, it highlights new phenomena when it applied to an exact category. Finally, we give some applications of our main results. In particular, we obtain Krause's recollement whose proofs are both elementary and very general.

  • RESEARCH ARTICLE
    Wennan LI, Zonghan SUN, Guangyuan ZHANG

    This paper is a subsequent work of [Invent. Math., 2013, 191: 197-253]. The second fundamental theorem in Ahlfors covering surface theory is that, for each set Eq of q (≥3) distinct points in the extended complex plane ; there is a minimal positive constant H0 (Eq) (called Ahlfors constant with respect to Eq), such that the inequality

    (q2)A()4π(f1(Eq)U)H0(Eq)L()

    holds for any simply-connected surface=f,U ; where A() is the area of; L() is the perimeter of; and # denotes the cardinality. It is difficult to compute H0 (Eq) explicitly for general set Eq; and only a few properties of H0(Eq) are known. The goals of this paper are to prove the continuity and differentiability of H0 (Eq); to estimate H0 (Eq); and to discuss the minimum of H0 (Eq) for fiixed q.

  • RESEARCH ARTICLE
    Wende LIU, Xingxue MIAO

    Suppose that the underlying field is of characteristic different from 2 and 3. We first prove that the so-called stem deformations of a free presentation of a finite-dimensional Lie superalgebra L exhaust all the maximal stem extensions of L; up to equivalence of extensions. Then we prove that multipliers and covers always exist for a Lie superalgebra and they are unique up to superalgebra isomorphisms. Finally, we describe the multipliers, covers, and maximal stem extensions of Heisenberg superalgebras and model filiform Lie superalgebras.

  • RESEARCH ARTICLE
    Wenjun LIU, Weifan ZHAO

    We study the well-posedness and decay properties of a onedimensional thermoelastic laminated beam system either with or without structural damping, of which the heat conduction is given by Fourier's law effective in the rotation angle displacements. We show that the system is wellposed by using the Lumer-Philips theorem, and prove that the system is exponentially stable if and only if the wave speeds are equal, by using the perturbed energy method and Gearhart-Herbst-Prüss-Huang theorem. Furthermore, we show that the system with structural damping is polynomially stable provided that the wave speeds are not equal, by using the second-order energy method. When the speeds are not equal, whether the system without structural damping may has polynomial stability is left as an open problem.

  • RESEARCH ARTICLE
    Wei MEI, Qingzhi YANG

    We present upper bounds of eigenvalues for finite and infinite dimensional Cauchy-Hankel tensors. It is proved that an m-order infinite dimensional Cauchy-Hankel tensor defines a bounded and positively (m-1)-homogeneous operator from l1 into lp (1<p<∞); and two upper bounds of corresponding positively homogeneous operator norms are given. Moreover, for a fourth-order real partially symmetric Cauchy-Hankel tensor, suffcient and necessary conditions of M-positive definiteness are obtained, and an upper bound of M-eigenvalue is also shown.

  • RESEARCH ARTICLE
    Jianbo WANG, Yuyu WANG, Zhiwang YU

    We focus on the elliptic genera of level N at the cusps of a congruence subgroup for any complete intersection. Writing the first Chern class of a complete intersection as a product of an integral coefficient c1 and a generator of the 2nd integral cohomology group, we mainly discuss the values of the elliptic genera of level N for the complete intersection in the cases of c1>, =, or<0, In particular, the values about the Todd genus, A^-genus, and Ak-genus can be derived from the elliptic genera of level N.

  • RESEARCH ARTICLE
    Ran WANG, Shiling ZHANG

    Let u={u(t, x); (t,x)+×}be the solution to a linear stochastic heat equation driven by a Gaussian noise, which is a Brownian motion in time and a fractional Brownian motion in space with Hurst parameterH(0,1): For any givenx(resp.,t+), we show a decomposition of the stochastic processtu(t,x)(resp.,xu(t,x))as the sum of a fractional Brownian motion with Hurst parameter H/2 (resp., H) and a stochastic process with C-continuous trajectories. Some applications of those decompositions are discussed.

  • RESEARCH ARTICLE
    Xiliang WANG

    Using the degeneration formula, we study the change of Gromov-Witten invariants under blow-up for symplectic 4-manifolds and obtain a genus-decreasing relation of Gromov-Witten invariant of symplectic four manifold under blow-up.

  • RESEARCH ARTICLE
    Limeng XIA, Xiangqian GUO, Jiao ZHANG

    We define the Whittaker modules over the simply-connected quantum group Uqsl3, ; where is the weight lattice of Lie algebra sl3: Then we completely classify all those simple ones. Explicitly, a simple Whittaker module over Uqsl3, is either a highest weight module, or determined by two parametersz andγ* (up to a Hopf automorphism).

  • RESEARCH ARTICLE
    Changqing XU

    The Fourier matrix is fundamental in discrete Fourier transforms and fast Fourier transforms. We generalize the Fourier matrix, extend the concept of Fourier matrix to higher order Fourier tensor, present the spectrum of the Fourier tensors, and use the Fourier tensor to simplify the high order Fourier analysis.

  • RESEARCH ARTICLE
    Xiaofeng XUE, Yumeng SHEN

    We are concerned with SIR epidemics in a random environment on complete graphs, where edges are assigned with i.i.d. weights. Our main results give large and moderate deviation principles of sample paths of this model. Our results generalize large and moderate deviation principles of the classic SIR models given by E. Pardoux and B. Samegni-Kepgnou [J. Appl. Probab., 2017, 54: 905-920] and X. F. Xue [Stochastic Process. Appl., 2019, 140: 49-80].

  • RESEARCH ARTICLE
    Daiqing ZHANG, Feng LIU

    This paper is devoted to studying the Marcinkiewicz integral operators associated to polynomial compound curves. Some new bounds for the above operators on the Lebesgue, Triebel-Lizorkin, and Besov spaces are established by assuming that their rough kernels are given byΩH1Sn1 andhΔ+for someγ>1: It should be pointed out that the bounds are independent of h,Ω,γ and the coefficients of the polynomials in the definition of the operators.

  • RESEARCH ARTICLE
    Xiaoyue ZHANG, Wenming HONG

    At each time nN,letY¯(n)(ξ)=(y1(n)(ξ),y2(n)(ξ),) be a random sequence of non-negative numbers that are ultimately zero in a random environmentξ=ξnnN. The existence and uniqueness of the nonnegative fixed points of the associated smoothing transformation in random environment are considered. These fixed points are solutions to the distributional equation for a.e.ξ,Z(ξ)=di+yi(0)(ξ)Zi(1)(ξ),where Zi(1):i+ are random variables in random environment which satisfy that for any environmentξ; under Pξ; Zi(1):i+are independent of each other and Y(0)(ξ), and have the same conditional distribution Pξ(Zi(1)(ξ))=PTξ(Z(Tξ)) where T is the shift operator. This extends the classical results of J. D. Biggins [J. Appl. Probab., 1977, 14: 25-37] to the random environment case. As an application, the martingale convergence of the branching random walk in random environment is given as well.